On the solution of the Dirichlet problem for polyanalytic functions in domains with algebraic boundaries
Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 106-113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_1_a14,
author = {K. M. Rasulov},
title = {On the solution of the {Dirichlet} problem for polyanalytic functions in domains with algebraic boundaries},
journal = {Differencialʹnye uravneni\^a},
pages = {106--113},
year = {1995},
volume = {31},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_1_a14/}
}
TY - JOUR AU - K. M. Rasulov TI - On the solution of the Dirichlet problem for polyanalytic functions in domains with algebraic boundaries JO - Differencialʹnye uravneniâ PY - 1995 SP - 106 EP - 113 VL - 31 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_1_a14/ LA - ru ID - DE_1995_31_1_a14 ER -
K. M. Rasulov. On the solution of the Dirichlet problem for polyanalytic functions in domains with algebraic boundaries. Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 106-113. http://geodesic.mathdoc.fr/item/DE_1995_31_1_a14/